# SDR SWIA20240813511

- Difficulty date: May 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 38,252 hours, 28,233 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP LOWERE SKIN INBOARD OF THE INBOARD FLAP HINGE ARM HAS FOUR DENTS. (MARKED)     (C-CHECK RO 8/11/2024)    REPAIRED R/H I/B FLAP LOWER SKIN REF CRJ 700 SRM 57-52-01-201-005-A01, FIG. 57-52-01-995-803. SEE CONTINUATION SHEET FOR DETAILS.  COMPLIED WITH TASK CARD 51-900-1002-SKY
